# SDR UALA2012043002534

- Difficulty date: April 30, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 35,880 hours, 14,673 cycles
- Engine: Iae V2522A5
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FLT 'FCU 1 FAULT' DISPLAYED ON UPPER ECAM SCREEN.  ATTEMPTED RESET PERFORM 13.50.3 CYCLED FCU1 FCU2 CB`S, NO FIX.  PERFORMED FULL RESET OF FCU CB`S B5-M21.  FCU 1 FAULT CLEARED.
